Lost Lady wrote:Hey Steph,
I'm sorry to hear all you are dealing with. I was on 12mg of Subs for 12 days and lucked out and found this board. I tapered fast and got off of them 23 days in. It's been about 3 weeks now. I went from 120mg of Oxy's per day to 12 mg of subs. I had some withdrawals but nothing too bad. I'm still struggling some but each day gets better. You can do this. Trust these people out here they will guide you through. Mags
bluebird46 wrote:Hey Steph,
The swimming head, dizziness thing gonna crash sounds like your BS MAY be low. Do you have a glucose meter, you can buy one and check your BS. if your BS is going low and you are thinking that the Seroquel raises your blood sugar than you are doing the opp by lowering that dose if I read that correctly. Are you diabetic? Keeping those little juice packs the kids drink in the car has enough sugar to pull you back up if that is the case.
Antidepressants are no joke either. They can mess up your head and need to be tapered as well. It would be nice if you had a benzo for anxiety. Sweats and crap typical of wd. Warm/cold showers/baths or whatever you prefer whenever you need. In the car - crank up AC. I was constantly jumping in the shower just to get rid of sweats and stuff.
I was absolutely blessed to find this site (on the first try at that, lol) and cheeps got me off subs in less than two weeks. I never took the 16mg everyday doc wanted and never went above I guess 2mg, hard to tell. I am still early in but holding strong. Rage is my biggest issue right now. So I gotta be real careful about being in public so I don't go off and beat someone's ass.
But yeah, subs poison no doubt and I do believe there will be some lawsuits coming down the pike. Between the pain docs that get us in a bad place to begin with (me anyway) and the sub docs who think they are doing us a favor and are too uneducated on subs to know.
Good luck to you.
cheeps wrote:Hey stephi...you can go to 6mgs for 3 days, then 4mgs for three days, then 3mgs for three days.....after that you should slow down....I can help you with a taper so you can get into the low numbers under one mg.
Users browsing this forum: No registered users and 2 guests